# SDR CALA2017040700873

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 61,726 hours, 21,251 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 115A61589
- Condition: Broken
- Location: #4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT SPAR HINGE FITTING FOR THE NR 4 FLIGHT SPOILER PANEL.  THE  FITTING WAS REPLACED IAW DWG 115A5100, AND SRM 51-40-02, PG 4, FIG 12.
